antibiotics

I have found that stopping the antibiotics causes a breakout. I’m on accutane now and feel like its starting to work. Should I gradually decrease the dosage of the antibiotics or is there anything else that can help get my body back to more of a normal state?

Rob :crazyeyes

Related Acne Archive Posts & Questions

5 thoughts on “antibiotics

  1. just stop the anti-biotics, they do nothing but harm in the long run.. unless you just started them with the accutiane in order to control the inital break out.. but deffinatly stop them within the next month.

  2. rg did your derm put you on the antibiotics at the same time with the accutane? yeah I recomend you stop antibiotics now. Accutane will do the work dont worry 😀

    Keep us posted how that goes 🙂

    Mari :flirt

  3. Be sure to get some acidolpholus to replenish the “good bacteria” that has been killed and take it for a few months. That’s very important.

  4. Thanks for the advice everone. I will take the plunge andstop the antibiotics. I hope the accutane conteracts any negative reaction. Also the acidophilus sounds like a good idea. I have somebut didnt want to take at the same time as antibiotics, seems like they would compete with each other.

    Rob 😐

  5. They dont compeate, the antibiotics just kill all of the pro-biotics off… plain and simple :eek

Comments are closed.